# SDR USAABB01041

- Difficulty date: June 18, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE FOUND THE EMERGENCY LIGHT MOUNTED AT SEAT 33 WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
